Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taken antibiotics for kidney infection. Have lower back pain. Normal?

Hello, i have had a kidney infection since last wednesday. On wednesday I was given an injection of anti biotics in my butt. On Thursday my dr moved me to oral anti biotics when these didnt work I was referredto hospital and given a rocephin iv on Saturday, Sunday and Monday - 30 mins each cycle. I felt fine this am, but now have pain in my lower back again, same as when the infection started. Is this normal? Should I go back to hospital? Or is that an over reaction? I dont want to waste anyones time if the pain should still be there. Thanks so much.
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Good day!

If you are feeling pain I would suggest going back to the hospital. They would be getting another urine sample for urinalysis and urine culture. You might have multi-resistance bacteria in your body from numerous antibiotic use. The culture would determine the organism and what antibiotic would be appropriate.

I hope I have answered your question.
Answered: Tue, 30 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor